# SDR AWXA200500899

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 14,481 hours, 5,358 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - DIVERSION - FLT 844 - EN ROUTE TO PHX APU SHUT DOWN IN FLIGHT,  WITH THE NR 2 ENGINE DRIVEN GENERATOR ON MEL.  AIRCRAFT DIVERTED TO MEMPHIS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT APU AND FOUND THE OIL LEVEL WAS LOW.  APU WAS SERVICED AND OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO RAN ENGINES AND CYCLED NR 2 ENGINE GENERATOR NUMEROUS TIMES WITH OPERATIONAL TESTS GOOD, CLEARED MEL ON THE NR 2 ENGINE DRIVEN GENERATOR.  A PRECAUTIONARY REMOVAL AND REPLACEMENT OF THE NR 2 GENERATOR PUSH BUTTON SWITCH HAS BEEN SCHEDULED TO BE ACCOMPLISHED WITHIN THE NEXT 24 HOURS.
